# SDR SWAA2019082236189

- Difficulty date: August 13, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT L/H BAFFLE CLIP CRACKED AT BS. 500B, FORWARD SIDE OF FRAME.          / R&R BAFFLE CLIP IAW SRM AND DWG.
